1 Publikation

[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930270
Optimal bilinear control of nonlinear stochastic Schrödinger equations driven by linear multiplicative noise
Barbu V, Röckner M, Zhang D (2018)
The Annals of Probability 46(4): 1957-1999.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

1 Publikation

[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930270
Optimal bilinear control of nonlinear stochastic Schrödinger equations driven by linear multiplicative noise
Barbu V, Röckner M, Zhang D (2018)
The Annals of Probability 46(4): 1957-1999.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung